# SDR UIEA2017051500793

- Difficulty date: May 15, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 74,735 hours, 13,608 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: B56920
- Part serial: S613
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE FOR GEAR DISAGREE, ASSOCIATED STATUS MESSAGE FOR GEAR DISAGREE, GEAR MONITOR.  GEAR SWING PERFORMED. PSEU REPLACED. REPLACED NOSE LANDING GEAR LOCK ACTUATOR.
